Maya Chhetri, Professor
Office: Petty 125
Email address: firstname.lastname@example.org
Personal web page: www.uncg.edu/~m_chhetr/
Office hours: MW 10:00-10:50 T 12:00-1:20; By Appointment
Ph.D. in Mathematics, Mississippi State University (1999)
- MAT 150-81D WEB (Precalculus I)
- MAT 699-02 THS (Thesis)
- MAT 799-04 DIS (Dissertation)
- MAT 191-01 LEC (Calculus I), MTWR 10:10-12:10, Petty Building 313
- MAT 801-01 THS (Thesis Extension)
- MAT 802-01 DIS (Dissertation Extension)
- MAT 112-02 WTX (Contemporary Topics in Mathematics), Petty Building 136
- MAT 112-02D WTX (Contemporary Topics in Mathematics), Petty Building 136
- MAT 191-07 LEC (Calculus I), MW 11:00-12:15, Petty Building 313
- MAT 595-01 LEC (Advanced Mathematical Analysis), MW 2:00-3:15, Petty Building 007
- MAT 701-04 SEM (Graduate Seminar in Computational Mathematics)
Selected Recent Publications
- Chhetri, M. and Girg, P. Existence of positive solutions for a class of superlinear systems, Journal of Mathematical Analysis and Applications, 408, 15 December 2013, no. 2, pp. 781–788.
- Chhetri, M. Raynor, S. and Robinson, S. B. On the existence of multiple positive solutions to some superlinear systems, Proceedings of the Royal Society of Edinburgh, 142A, 39-59, 2012
- Wilhelm, M. ; Chhetri, M. ; Rychtář, J. ; Rueppell, O. A game theoretical analysis of the mating sign behavior in the honey bee. Bull. Math. Biol. 73 (2011), no. 3, 626-638.
- Chhetri, M. and Girg, P. Existence and nonexistence of positive solutions for a class of superlinear semipositone systems. Nonlinear Anal. 71 (2009), no. 10, 4984-4996.
- Chhetri, M. and Robinson, S. B. Existence and multiplicity of positive solutions for classes of singular elliptic PDEs. J. Math. Anal. Appl. 357 (2009), no. 1, 176-182.
Dr. Chhetri earned a Ph.D. in 1999 from Mississippi State University, and she joined the UNCG faculty in 1999. Her research studies nonlinear elliptic boundary value problems.